Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the homotopy classes of self-mappings of bordered Riemann surfaces


Author: Clifford J. Earle
Journal: Proc. Amer. Math. Soc. 15 (1964), 622-624
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1964-0164030-8
MathSciNet review: 0164030
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lipman Bers, Quasiconformal mappings and Teichmüller’s theorem, Analytic functions, Princeton Univ. Press, Princeton, N.J., 1960, pp. 89–119. MR 0114898

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164030-8
Article copyright: © Copyright 1964 American Mathematical Society